# SDR R61A201305110457

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 14,538 hours, 11,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS MISSING.  MAINTENANCE INSTALLED SERVICEABLE FLASHLIGHT PER EMB AMM AND OPS CHECKED GOOD.
